# SDR AALA202508059692

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 71,691 hours, 30,416 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND NUMBER 1 EMERGENCY FLASHLIGHT INOPERATIVE. REMOVE AND REPLACED FLASHLIGHT BATTERY. PER AMM 25-60-00. OPERATIONAL CHECK GOOD.
